Topological Noetherianity of polynomial functors

Draisma, Jan (2019). Topological Noetherianity of polynomial functors. Journal of the American Mathematical Society, 32(3), pp. 691-707. American Mathematical Society 10.1090/jams/923

[img]
Preview
Text
1705.01419.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (274kB) | Preview
[img] Text
S0894-0347-2019-00923-9.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (291kB) | Request a copy

We prove that any finite-degree polynomial functor is topologically Noetherian. This theorem is motivated by the recent resolution of Stillman's conjecture and a recent Noetherianity proof for the space of cubics. Via work by Erman-Sam-Snowden, our theorem implies Stillman's conjecture and indeed boundedness of a wider class of invariants of ideals in polynomial rings with a fixed number of generators of prescribed degrees.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Draisma, Jan

Subjects:

500 Science > 510 Mathematics

ISSN:

1088-6834

Publisher:

American Mathematical Society

Language:

English

Submitter:

Michel Arthur Bik

Date Deposited:

06 Aug 2019 13:31

Last Modified:

22 Oct 2019 19:24

Publisher DOI:

10.1090/jams/923

ArXiv ID:

1705.01419v4

BORIS DOI:

10.7892/boris.132249

URI:

https://boris.unibe.ch/id/eprint/132249

Actions (login required)

Edit item Edit item
Provide Feedback